# SDR DALA2024020601613

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,566 hours, 44,359 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 WHILE AT CRUISE ABOUT 20 MINUTES AFTER T/O PAX IN 1L SAID HE SMELLED SMOKE. AT THE SAME TIME ALL LEFT SIDE IFE/ TV MONITOR WENT BLANK. FA DIDNT SMELL THE SMOKE. THE PAX DIDNT SMELL IT EITHER ANYMORE. WE TURNED OFF IFE FROM FA STATION. CORRECTIVE ACTION: R/R AMCU AND SPM. UPON IFE ACTIVATION NO SMELL, ARCING OR SMOKE IAW B757 AMM 23-82 OPS CK NML. (5083692)
